Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 84, NWS Tulsa, OK

August 24, 2007Mayes County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 24, 2007, 5:49 PM CDT for Mayes County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 5:49 PM CDT (22:49 UTC)
Expired
Aug 24, 2007, 8:45 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

County Mayes County, OK

The radar

The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 6:15 PM CDTFLASH FLOODPryor, OKHIGHWAY 69 IN PRYOR CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1334 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 242249
FFWTSA
OKC097-250145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 845 PM CDT

* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES  
  SOUTHWEST OF ADAIR TO 5 MILES SOUTHWEST OF PRYOR...MOVING EAST AT  
  30 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY     
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 845 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...LOCUST GROVE...PENSACOLA AND SALINA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3643 9541 3612 9544 3619 9504 3647 9508

$$
1 follow-up statement
000 
WGUS74 KTSA 250050
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT FRI AUG 24 2007

OKC097-250100-
MAYES OK-
750 PM CDT FRI AUG 24 2007

...THE FLASH FLOOD WARNING FOR CENTRAL MAYES COUNTY IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3643 9541 3612 9544 3619 9504 3647 9508

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 2:30 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Aug 24, 2:30 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT FRI AUG 24 2007

.DISCUSSION...
THUNDERSTORMS HAVE CONTINUED TO DEVELOP MOST OF THE DAY FROM WRN INTO
NERN OK...ALONG/NEAR OLD OUTFLOW BOUNDARY AND BROAD ZONE OF
DIFFERENTIAL HEATING. PERSISTENT CLOUD COVER HAS HELD DOWN
INSTABILITY SOME...BUT AREAS ACROSS NE OK SHOULD HAVE THE BEST LATE
AFTERNOON SHEAR (0-6KM AROUND 35-40 KTS). ACCORDINGLY...A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE THE REMAINDER OF THE DAY.

WILL ALSO NEED TO KEEP AN EYE ON THE HEAVY RAINFALL POTENTIAL ACROSS
NE OK. PWS ARE RUNNING AROUND 2 INCHES AND VERY IMPRESSIVE H85
MOISTURE TRANSPORT WAS NOTED ACROSS NCTNRL/NERN OK. TRAINING OF
CELLS ALONG THE WEAK OUTFLOW(S) REMAINS A DISTINCT
POSSIBILITY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE MOST
SIGNIFICANT RAINFALL OVER THE PAST WEEK HAS REMAINED S OF THE AREA
OF CONCERN...SO WE/RE NOT PLANNING ON ANY FLASH FLOOD HEADLINES AT
THIS TIME.

SURFACE BOUNDARY(S) EXPECTED TO PUSH INTO SE OK/WCNTRL AR BY
SATURDAY. PRIMARY FOCUS FOR STORMS SHOULD REMAIN W...BUT WITH
BOUNDARY ACROSS THE REGION...WILL MAINTAIN 20/30 POPS.

BOUNDARY SHOULD WASH OUT BY SUNDAY...WITH SLY FLOW RETURNING. SHOULD
BE ANOTHER HOT AND STICKY DAY...WITH TEMPS BOUNCING BACK INTO THE
MID/UPPER 90S.

EXTENDED (TUESDAY THROUGH FRIDAY)...
UPPER FLOW WILL GRADUALLY BECOME MORE AMPLIFIED DURING THIS
PERIOD...WITH NWLY FLOW DEVELOPING ACROSS THE REGION AS RIDGE BUILDS
IN THE WRN STATES.

AFTER ANOTHER HOT DAY ON TUESDAY...PLAN ON INTRODUCING LOW POPS
WEDNESDAY AS WEAKNESSES IN THE UPPER FLOW APPEAR AND COLD FRONT
NEARS. GFS/ECMWF IN REASONABLE AGREEMENT THAT FRONT WILL MOVE
THROUGH THE AREA THURSDAY...WITH DRIER AIR FILTERING S THURSDAY
NIGHT INTO FRIDAY. IF THIS HOLDS TRUE...LESS OPPRESSIVE TEMPS ARE IN
THE OFFING...WITH OVERNIGHT LOWS IN THE 60S GOING INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  91  73  96 /  60  20  10  10
FSM   74  94  72  98 /  20  30  10  10
MLC   75  96  70  97 /  30  30  20  10
BVO   70  89  67  94 /  70  20  10  10
FYV   69  90  65  92 /  50  30  10  10
BYV   70  89  66  92 /  50  30  10  10
MKO   72  90  71  96 /  50  20  10  10
MIO   70  90  68  93 /  70  20  10  10
F10   73  92  71  96 /  50  30  10  10
HHW   77  95  72  97 /  10  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Aug 24, 2:38 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT FRI AUG 24 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
237 PM CDT FRI AUG 24 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ALONG AND NORTH
OF AN OUTFLOW BOUNDARY THAT EXTENDS FROM NEAR SPRINGFIELD MISSOURI
TO NEAR TULSA OKLAHOMA. THIS ACTIVITY WILL CONTINUE TO INCREASE
THROUGH THE AFTERNOON AND INTO THE EVENING HOURS AS THE AIRMASS ACROSS
THE REGION BECOMES INCREASINGLY UNSTABLE. SOME OF THE THUNDERSTORMS
COULD BECOME SEVERE THIS AFTERNOON AND EVENING. WIND GUSTS OF 80 MPH
AND LARGE HAIL WILL BE THE PRIMARY CONCERN. HOWEVER...THERE WILL BE
ADEQUATE DEEP LAYER SHEAR FOR SUPERCELL DEVELOPMENT. THE THREAT FOR
SEVERE THUNDERSTORMS WILL SUBSIDE AS WE MOVE INTO THE OVERNIGHT HOURS.

AS THE SEVERE WEATHER THREAT DIMINISHES...THE RISK FOR HEAVY RAIN
WILL INCREASE AS THE LOW LEVEL JET INCREASES OVERNIGHT AND AN
UPPER LEVEL DISTURBANCE SWEEPS ACROSS THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS FROM TONIGHT MAY LINGER INTO THE DAY SATURDAY.
DRY AND WARM WEATHER WILL OCCUR AS HIGH PRESSURE ALOFT WILL
CONTROL THE WEATHER EARLY NEXT WEEK.  THUNDERSTORM CHANCES
WILL RETURN TO THE FORECAST DURING THE MIDDLE OF NEXT WEEK
AS A COLD FRONT MAY MOVE INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Aug 24, 4:28 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT FRI AUG 24 2007

OKZ064-242215-
CREEK OK-
428 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

AT 428 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18
MILES WEST OF MILFAY...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...SLICK...
DEPEW AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3586 9663 3564 9664 3568 9621 3597 9609
Special weather statement, Aug 24, 4:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT FRI AUG 24 2007

ARZ001-002-011-242245-
BENTON AR-CARROLL AR-MADISON AR-
441 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL...NORTHEASTERN BENTON AND NORTHERN MADISON

AT 441 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GATEWAY TO 2 MILES SOUTH OF MONTE NE...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...OAK GROVE...OAK HILL...BLAND...HILL TOP...
PLEASANT RIDGE...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...AVOCA...GARFIELD...BERRYVILLE...EUREKA SPRINGS...
CABANAL...BEAVER LAKE...URBANETTE...GRANDVIEW...BUSCH...BEAVER AND
ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9404 3625 9418 3625 9355 3648 9340
Special weather statement, Aug 24, 4:47 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT FRI AUG 24 2007

OKZ060-242215-
TULSA OK-
447 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CENTRAL TULSA

AT 447 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TULSA...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY AND JENKS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3613 9611 3596 9602 3607 9581 3624 9596
Special weather statement, Aug 24, 4:59 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT FRI AUG 24 2007

OKZ060-064-066-067-242300-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
459 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...NORTHWESTERN WAGONER...CREEK AND SOUTHERN
     TULSA

AT 459 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 9 MILES SOUTHWEST OF MILFAY...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...GRAY...HECTORVILLE...SAND SPRINGS...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...STONEBLUFF...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3613 9626 3566 9665 3579 9572 3618 9574
Special weather statement, Aug 24, 5:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI AUG 24 2007

OKZ060-064-066-067-242330-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
529 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
     SOUTHEASTERN TULSA

AT 529 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 2 MILES SOUTH OF MOUNDS TO 7 MILES SOUTH
OF SLICK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...BEGGS...BALD
HILL...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...SLICK...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3618 9596 3594 9622 3569 9639 3574 9577
      3588 9576 3616 9577
Special weather statement, Aug 24, 5:33 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT FRI AUG 24 2007

ARZ002-011-242330-
CARROLL AR-MADISON AR-
533 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CARROLL AND NORTHERN MADISON

AT 533 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF OAK GROVE TO WESLEY...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...GEORGETOWN...OAK GROVE...HARMONY...WEATHERS...PLEASANT
RIDGE...DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...
METALTON...RUDD...CONNOR...CABANAL...RULE...COIN...URBANETTE...
GRANDVIEW...HUNTSVILLE...AURORA...WESLEY...KINGSTON...HINDSVILLE...
FORUM...MARBLE...ALABAM...CLIFTY AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3652 9363 3601 9396 3593 9348 3646 9325

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:18 PM CDTSpecial Weather StatementTSAMayes42 min
Aug 24, 4:17 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Aug 24, 4:28 PM CDTSpecial Weather StatementTSACreek47 min
Aug 24, 4:47 PM CDTSpecial Weather StatementTSATulsa28 min
Aug 24, 4:57 PM CDTFlash Flood WarningTSAOkmulgee, Tulsa, Wagoner6 hr
Aug 24, 4:59 PM CDTSpecial Weather StatementTSACreek, Tulsa61 min
Aug 24, 5:16 PM CDTFlash Flood WarningTSACreek4 hr
Aug 24, 5:29 PM CDTSpecial Weather StatementTSATulsa61 min
Aug 24, 6:55 PM CDTSpecial Weather StatementTSACherokee35 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.